Subtilisin-like proteases of the malaria parasite.

Withers-Martinez, C; Jean, L; Blackman, MJ; (2004) Subtilisin-like proteases of the malaria parasite. Molecular microbiology, 53 (1). pp. 55-63. ISSN 0950-382X DOI: https://doi.org/10.1111/j.1365-2958.2004.04144.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.1365-2958.2004.04144.x

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar